# SDR QXEA2012022400180

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR HAS CORRODED NUTPLATES BELOW THE MIDDLE DOOR STOP FITTINGS.  REMOVED CORROSION AND REPLACED NUTPLATES IAW SRM 51-21-00-00-02 AND 51-42-05-02-01. LIGHT SURFACE CORROSION ONLY.
